# SDR CA140904003

- Difficulty date: September 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 301574
- Condition: Failed
- Location: Nr 2 Nlg Wheel
- Part time: 39 hours
- Component: Wheel, Bfgoodrich
- Component part number: 31574
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED "LOUD KNOCKING NOISE OF THE NOSE WHEEL WHILE TAXIING".  AIRCRAFT THEN RETURNED TO GATE.  TECHNICIANS DISCOVERED NLG WHEEL ASSY NUMBER 2 DAMAGED.  FURTHER INVESTIGATION REVEALED AN APPARENT WHEEL BEARING FAILURE ON THE NUMBER 2 POSITION.  AXLE, WHEEL ASSY NUMBER 2 AND RT AXLE SPACER FOUND DAMAGED.  AXLE, WHEEL ASSY NUMBER 1 AND 2 AND RT AXLE SPACER REPLACED.  AIRCRAFT RELEASED TO SERVICE AFTER RECTIFICATION ACTIONS COMPLETED.
